# SDR SWAA2021081399002

- Difficulty date: July 3, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA 727 TO STA 767 RBL 21.00 AND WL 155.5 AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOC. BTW BS 727 TO BS 767 RBL 21.00 AND WL 155.5 AFT CARGO COMP IAW B737-700 SRM 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG #146A7502
